# SDR RAIA0012060

- Difficulty date: January 2, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,403 hours, 21,799 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 659
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,673 hours, 1,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7158-STL-DURING CLIMB #1 DC GENERATOR FELL OF LINE AND WOULD NOT RESEST. MAINTENANCE REMOVED AND REPLACED #1 STARTER GENERATOR IAW J41 MAINTENANCE MANUAL.
